Sudden unexpected death in a female fitness athlete, with a possible connection to the use of anabolic androgenic steroids (AAS) and ephedrine
2009 (English)In: Forensic Science International, ISSN 0379-0738, E-ISSN 1872-6283, Vol. 184, no 1-3, e7-11 p.Article in journal (Refereed) Published
The use of anabolic androgenic steroids (AAS) has been associated with different adverse effects, some of which potentially lethal. Most users of AAS are male, but the prevalence of such use appears to be increasing in females. Here we present a sudden unexpected death in a female fitness athlete with a possible connection to use of doping agents.
Place, publisher, year, edition, pages
2009. Vol. 184, no 1-3, e7-11 p.
Medical and Health Sciences
IdentifiersURN: urn:nbn:se:uu:diva-100346DOI: 10.1016/j.forsciint.2008.11.004ISI: 000207819100002PubMedID: 19110387OAI: oai:DiVA.org:uu-100346DiVA: diva2:210136